# SDR ASAA2016120518943

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 11,269 hours, 3,707 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 111357491
- Condition: Failed
- Location: Boost Pump
- Part time: 11,269 hours, 3,703 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT LOW PRESSURE LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED NR 1 TANK AFT BOOST PUMP MOTOR IMPELLER IAW AMM 28-22-41. OPS AND LEAK TEST GOOD.
